# SDR REXA2014071200694

- Difficulty date: July 12, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 22,021 hours, 19,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN CABIN ON FLOOR DO NOT LIGHT UP FROM OVERWING EXIT AFT.  R & R LUMINESCENT STRIP.  PERFORMED OPERATIONAL TEST PASSED AT ROW 8 IAW AMM 33-51-01.
